Jump to content
Important Survey - Please Participate ×

Help? Some probably very silly questions but who else can I ask? :)


[Wo...]

Recommended Posts

I feel I post on here far too regularly but you guys seem to be the only people in my life right now that understand.

 

As you can see from my signature I tried the Ashton lorazepam to Diazepam Cross over. Failed.

 

I'm 4 days back on full lorazepam bar the 5mg of diazepam in the eve as it helps me sleep. When I was on this schedule back in April I was fine. Functioning. Able to look after the family and hoise and now I can't.

 

I'm getting interdose withdrawals, I never had that before. I'm currently on 1mg lorazepam 3 x per day.

 

Why do i still feel so so low? Could the diazepam still be effecting me even though I stopped 4 days ago?

 

Why am I now getting interdose withdrawals?

 

And more importantly when am I supposed to start tapering if I can't stabalise. Everyone says stabalise before tapering but without up dosing which isn't an option what am I supposed to do?

 

Do people ever use 2 benzos at once. i.e short lasting and long lasting and come down that way??

 

:(

 

Link to comment
Share on other sites

It’s been only 4 days since crossing back over.  Your brain needs to catch up. 

 

The way you felt before the first cross over may not be how you feel going back. 

 

It’s best to avoid adding benzos to a taper.  It’s just one more benzo to taper.

 

You may stabilize yet.  It’s not been enough time to say.  Give this a couple of weeks. 

Link to comment
Share on other sites

×
×
  • Create New...